Alert archive / Texas / Wind Advisories in 2022
Wind Advisory 7, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Apr 5, 2022, 2:00 PM CDT for 6 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Apr 6, 2022, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2022, 2:00 PM CDT (19:00 UTC)
- In effect from
- Apr 6, 2022, 12:00 PM CDT
- Expired
- Apr 6, 2022, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Hansford County, TX, Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 134 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3227 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
650 WWUS74 KAMA 051900 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 200 PM CDT Tue Apr 5 2022 OKZ001>003-TXZ002>005-060300- /O.NEW.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/ Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb- Including the cities of Spearman, Forgan, Boise City, Higgins, Gruver, Booker, Waka, Perryton, Stratford, Follett, Wolf Creek Park, Keyes, Beaver, Farnsworth, and Guymon 200 PM CDT Tue Apr 5 2022 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY... * WHAT...Northwest winds 35 to 39 mph expected, with gusts up to 50 mph possible. * WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In Texas, Hansford, Lipscomb, Ochiltree and Sherman Counties. * WHEN...From Noon to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Patchy blowing dusts could reduce visibilities as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TLH
7 follow-up statements
662 WWUS74 KAMA 060300 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1000 PM CDT Tue Apr 5 2022 OKZ001>003-TXZ002>005-061100- /O.CON.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/ Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb- Including the cities of Spearman, Forgan, Boise City, Higgins, Gruver, Booker, Waka, Perryton, Stratford, Follett, Wolf Creek Park, Keyes, Beaver, Farnsworth, and Guymon 1000 PM CDT Tue Apr 5 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY... * WHAT...Northwest winds 35 to 39 mph expected, with gusts to around 50 mph possible. * WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In Texas, Hansford, Lipscomb, Ochiltree and Sherman Counties. * WHEN...From Noon to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Patchy blowing dust could reduce visibilities as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 02
031 WWUS74 KAMA 060741 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 241 AM CDT Wed Apr 6 2022 TXZ009-010-061545- /O.EXA.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/ Roberts-Hemphill- Including the cities of Glazier, Canadian, Miami, Lake Marvin, Codman, and Lora 241 AM CDT Wed Apr 6 2022 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...Northwest winds 35 to 39 mph expected. * WHERE...Hemphill and Roberts Counties. * WHEN...From Noon today to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ001>003-TXZ002>005-061545- /O.CON.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/ Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb- Including the cities of Spearman, Forgan, Boise City, Higgins, Gruver, Booker, Waka, Perryton, Stratford, Follett, Wolf Creek Park, Keyes, Beaver, Farnsworth, and Guymon 241 AM CDT Wed Apr 6 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...Northwest winds 35 to 39 mph expected. * WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In Texas, Hansford, Lipscomb, Ochiltree and Sherman Counties. * WHEN...From Noon today to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Schneider
894 WWUS74 KAMA 060750 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 250 AM CDT Wed Apr 6 2022 OKZ001>003-TXZ002>005-009-010-061600- /O.CON.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/ Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-Roberts- Hemphill- Including the cities of Lake Marvin, Spearman, Forgan, Boise City, Higgins, Gruver, Miami, Lora, Canadian, Codman, Glazier, Booker, Waka, Perryton, Stratford, Follett, Wolf Creek Park, Keyes, Beaver, Farnsworth, and Guymon 250 AM CDT Wed Apr 6 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...Northwest winds 30 to 39 mph expected. * WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In Texas, Hansford, Hemphill, Lipscomb, Ochiltree, Roberts and Sherman Counties. * WHEN...From Noon today to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Schneider
455 WWUS74 KAMA 060751 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 251 AM CDT Wed Apr 6 2022 OKZ001>003-TXZ002>005-009-010-061600- /O.CON.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/ Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-Roberts- Hemphill- Including the cities of Lake Marvin, Spearman, Forgan, Boise City, Higgins, Gruver, Miami, Lora, Canadian, Codman, Glazier, Booker, Waka, Perryton, Stratford, Follett, Wolf Creek Park, Keyes, Beaver, Farnsworth, and Guymon 251 AM CDT Wed Apr 6 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...Northwest winds 35 to 39 mph expected. * WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In Texas, Hansford, Hemphill, Lipscomb, Ochiltree, Roberts and Sherman Counties. * WHEN...From Noon today to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Schneider
237 WWUS74 KAMA 061531 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1031 AM CDT Wed Apr 6 2022 OKZ001>003-TXZ002>005-009-010-070000- /O.CON.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/ Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-Roberts- Hemphill- Including the cities of Lake Marvin, Spearman, Forgan, Boise City, Higgins, Gruver, Miami, Lora, Canadian, Codman, Glazier, Booker, Waka, Perryton, Stratford, Follett, Wolf Creek Park, Keyes, Beaver, Farnsworth, and Guymon 1031 AM CDT Wed Apr 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 30 to 35 mph expected. * WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In Texas, Hansford, Hemphill, Lipscomb, Ochiltree, Roberts and Sherman Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DGW
122 WWUS74 KAMA 062015 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 315 PM CDT Wed Apr 6 2022 OKZ001-TXZ002-009-010-070500- /O.NEW.KAMA.WI.Y.0008.220407T1500Z-220408T0000Z/ /O.CON.KAMA.WI.Y.0007.000000T0000Z-220407T0000Z/ Cimarron-Sherman-Roberts-Hemphill- Including the cities of Lake Marvin, Boise City, Canadian, Miami, Glazier, Codman, Stratford, Keyes, and Lora 315 PM CDT Wed Apr 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... * WHAT...For the Wind Advisory today, northwest winds 30 to 39 mph with gusts up to 55 mph expected. For the Wind Advisory tomorrow, northwest winds 30 to 39 mph with gusts up to 55 mph. * WHERE...In Oklahoma, Cimarron County. In Texas, Hemphill, Roberts and Sherman Counties. * WHEN...For the Wind Advisory today, until 7 PM CDT this evening. For the Wind Advisory tomorrow, from 10 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ007-008-014-015-070500- /O.NEW.KAMA.WI.Y.0008.220407T1500Z-220408T0000Z/ Moore-Hutchinson-Gray-Wheeler- Including the cities of Wheeler, Masterson, Lela, Four Way, Borger, Briscoe, Dumas, Shamrock, Twitty, Pampa, and Kingsmill 315 PM CDT Wed Apr 6 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... * WHAT...Northwest winds 30 to 39 mph expected, with gusts up to 55 mph. * WHERE...Gray, Hutchinson, Moore and Wheeler Counties. * WHEN...From 10 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ002-003-TXZ003>005-070500- /O.NEW.KAMA.HW.A.0003.220407T1500Z-220408T0000Z/ /O.CON.KAMA.WI.Y.0007.000000T0000Z-220407T0000Z/ Texas-Beaver-Hansford-Ochiltree-Lipscomb- Including the cities of Spearman, Forgan, Higgins, Gruver, Waka, Perryton, Booker, Follett, Wolf Creek Park, Beaver, Farnsworth, and Guymon 315 PM CDT Wed Apr 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WHAT...For the High Wind Watch, northwest winds 35 to 45 mph with gusts up to 70 mph possible. For the Wind Advisory, northwest winds 30 to 39 mph with gusts up to 55 mph. * WHERE...In Oklahoma, Beaver and Texas Counties. In Texas, Hansford, Lipscomb and Ochiltree Counties. * WHEN...For the High Wind Watch, from Thursday morning through Thursday evening. For the Wind Advisory, until 7 PM CDT this evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ DGW
255 WWUS74 KAMA 070020 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 720 PM CDT Wed Apr 6 2022 OKZ001-TXZ002-009-010-070830- /O.EXP.KAMA.WI.Y.0007.000000T0000Z-220407T0000Z/ /O.CON.KAMA.WI.Y.0008.220407T1500Z-220408T0000Z/ Cimarron-Sherman-Roberts-Hemphill- Including the cities of Lake Marvin, Boise City, Canadian, Miami, Glazier, Codman, Stratford, Keyes, and Lora 720 PM CDT Wed Apr 6 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... ...WIND ADVISORY HAS EXPIRED... * WHAT...For the Wind Advisory on Thursday, northwest winds 35 to 39 mph with gusts up to 55 mph. * WHERE...In Oklahoma, Cimarron County. In Texas, Hemphill, Roberts and Sherman Counties. * WHEN...From 10 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ002-003-TXZ003>005-070830- /O.EXP.KAMA.WI.Y.0007.000000T0000Z-220407T0000Z/ /O.CON.KAMA.HW.A.0003.220407T1500Z-220408T0000Z/ Texas-Beaver-Hansford-Ochiltree-Lipscomb- Including the cities of Spearman, Forgan, Higgins, Gruver, Waka, Perryton, Booker, Follett, Wolf Creek Park, Beaver, Farnsworth, and Guymon 720 PM CDT Wed Apr 6 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...WIND ADVISORY HAS EXPIRED... * WHAT...For the High Wind Watch, northwest winds 35 to 45 mph with gusts up to 70 mph possible. * WHERE...In Oklahoma, Beaver and Texas Counties. In Texas, Hansford, Lipscomb and Ochiltree Counties. * WHEN...From Thursday morning through Thursday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ TXZ007-008-014-015-070830- /O.CON.KAMA.WI.Y.0008.220407T1500Z-220408T0000Z/ Moore-Hutchinson-Gray-Wheeler- Including the cities of Wheeler, Masterson, Lela, Four Way, Borger, Briscoe, Dumas, Shamrock, Twitty, Pampa, and Kingsmill 720 PM CDT Wed Apr 6 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... * WHAT...Northwest winds 35 to 39 mph expected, with gusts up to 55 mph. * WHERE...Gray, Hutchinson, Moore and Wheeler Counties. * WHEN...From 10 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 02
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 5, 12:59 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 5, 12:59 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Amarillo TX
1259 PM CDT Tue Apr 5 2022
.AVIATION...18Z TAFS...
VFR conditions are expected at all TAF sites over the next 24
hours. Cold front expected to move through this afternoon into the
evening hours with a north wind shift 20 to 30 knots. Rough
estimated cold front times 21/22z at KGUY, 22/23z at KDHT, and
01/02z at KAMA. North winds will continue through the remainder of
the TAF period, and will pick back up again at the end of the TAF
period. No visibility or sky restrictions expected with the
front, or during the TAF period.
Weber
&&
.PREV DISCUSSION... /Issued 255 AM CDT Tue Apr 5 2022/
SHORT TERM...Today through Tomorrow Night...
Main focus over the short term forecast period will be fire
weather conditions, which will be further explained in the fire
weather section below.
To start off this morning, latest satellite and surface
observations shows an area of low clouds and patchy fog developing
in the SE TX Panhandle and expand northward. This is due to a
narrow axis of surface moisture advecting into the eastern
Panhandles downstream of a sfc trough from NW Texas where
precipitation occurred yesterday. Areas of low clouds and patchy
fog across the eastern Panhandles will slowly erode from west to
east with clearing conditions between 14-16Z.
Overall for today, warm temperatures will be in the forecast with
westerly downslope surface winds. Under mostly clear skies,
high temperatures today will range from lower 80s in the
northwestern combined Panhandles to lower 90s in the southeastern
Texas Panhandle. As a surface low develops in SE Colorado and
moves into the eastern Panhandles this afternoon, winds will be in
question. Strongest winds may occur just south and west of the
surface low where the strongest sfc gradient will take place.
Will watch sfc obs closely with any adjustment of the track of the
center of the surface low may bring some breezy winds back into
the Panhandles, especially the western and southwestern TX
Panhandle.
Going into tonight, a cold front will move south throughout the
Panhandles. Especially for the eastern Panhandles, a developing
H850 jet in the wake of the cold front will produce some brief
windy conditions with sustained winds that could reach 25-35 mph
at times. Low temperatures behind the front for tonight will range
from near freezing for the NW Panhandles to lower 40s in the SE TX
Panhandle.
Going into the day tomorrow, as the main surface low begins to
occlude over the upper Midwest, the steepest sfc-H500 gradient
will set up over the Panhandles, in particular the northern
Panhandles. Could see the potential of some wind headlines
tomorrow afternoon, especially for the Oklahoma Panhandle. Will
have to watch trends closely. High temperatures in the wake of the
cold front will drop to slightly below average for early April.
Meccariello
FIRE WEATHER...Today and Tomorrow...
Elevated to critical fire weather conditions are expected today
and tomorrow for the Panhandles.
For today, the track of a surface low into the eastern Panhandles
later this afternoon will bring the best chance for critical fire
weather conditions for the western Panhandles and the majority of
the central Panhandles. Elevated fire weather conditions will
exist for the eastern Panhandles. Min RH values will be as low as
10 percent. 20 ft winds will be strongest in the SW Texas
Panhandle where westerly 20 ft winds will peak around 20 to 30
mph with higher gusts at times. ERC percentiles will be highest
in the western Panhandles in the 85th to near 90th percentile. Max
RFTI values today will range from 4 to 6.
Critical fire weather conditions expected tomorrow for the
majority of the Panhandles, especially the northern Panhandles
where winds will be strongest. 20 ft winds tomorrow will be 25 to
35 mph with higher gusts at times. ERC percentiles will be higher,
especially in portions of the western OK Panhandle, where they
will top out around the 90th to 95th percentile. With min RH
values as low as 8 percent, max RFTI values will be as high as 6
to 7.
Meccariello
LONG TERM...Thursday through Monday
Tight 700 mb and 500 mb gradient across the Panhandles Thursday as
a result of the vigorous upper low over the upper Midwest and
upper ridge over the western states. Dry northwesterly upper flow
Thursday through Saturday as the upper ridge builds east across
the Panhandles and then deamplifies by late Saturday. Upper flow
transitions to become more zonal late Saturday and then
southwesterly Saturday night through Monday. Closed upper low over
the Pacific Northwest Saturday night digs south into the Great
Basin region and Intermountain West Monday. Increasing high level
clouds will be possible by the weekend or early next week, but no
precipitation is expected.
Surface ridge across the Panhandles Thursday and Friday shifts
eastward away from the forecast area by Saturday as lee surface
trough develops across eastern Colorado and eastern New Mexico.
Surface flow will transition from northwest Thursday and Friday
around to the southwest Saturday through Monday. A cold front is
forecast to push south into the Panhandles late Sunday night into
Monday. Frontal boundary tracks slowly into the Panhandles Monday
before lifting back to the north as a warm front by 00Z Tuesday.
Schneider
FIRE WEATHER...
Thursday through Monday...
Critical fire weather conditions or elevated to critical fire
weather conditions will be possible Thursday through Monday.
Thursday and again Saturday appear to be the most widespread
critical across most or all of the Panhandles. Friday appears to
be more widespread elevated fire weather conditions. Max RFTI
values are forecast to be highest on Thursday and Sunday with 5
to 7. The Max RFTI values on Saturday and Monday are forecast to
be as high as 3 to 5 with Max RFTI values forecast to be 1 to 3.
Minimum afternoon relative humidity values Thursday, Friday and
Monday as low as 10 to 12 percent. Minimum afternoon relative
humidity values on Saturday are forecast to be as low as 7 to 9
percent and as low as 8 to 10 percent on Sunday.
20 foot winds on Thursday are forecast to be northwest to north
with speeds 30 to 40 mph with gusts near 55 to 60 mph. Northwest
20 foot winds 15 to 25 mph with higher gusts Friday and then
becoming southwest 15 to 25 mph with higher gusts Saturday through
Monday.
ERC values Thursday are forecast to be mostly in the 70th to 89th
percentile but increasing into the 90th to 96th percentile by
Friday through Monday.
Schneider
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 87 38 63 35 63 / 0 0 0 0 0
Beaver OK 86 36 63 35 61 / 0 0 0 0 0
Boise City OK 83 32 57 30 58 / 0 0 0 0 0
Borger TX 90 40 65 38 65 / 0 0 0 0 0
Boys Ranch TX 88 37 64 34 64 / 0 0 0 0 0
Canyon TX 88 38 64 33 64 / 0 0 0 0 0
Clarendon TX 89 42 64 39 64 / 0 0 0 0 0
Dalhart TX 84 32 59 28 60 / 0 0 0 0 0
Guymon OK 87 35 63 34 63 / 0 0 0 0 0
Hereford TX 88 36 64 30 64 / 0 0 0 0 0
Lipscomb TX 88 39 64 38 61 / 0 0 0 0 0
Pampa TX 86 38 62 37 61 / 0 0 0 0 0
Shamrock TX 90 42 67 40 65 / 0 0 0 0 0
Wellington TX 91 43 67 40 67 / 0 0 0 0 0
&&
.AMA Watches/Warnings/Advisories...
TX...Red Flag Warning until 9 PM CDT this evening for the following
zones: Armstrong...Carson...Dallam...Deaf Smith...Donley...
Hartley...Moore...Oldham...Palo Duro Canyon...Potter...
Randall...Sherman.
OK...Red Flag Warning until 9 PM CDT this evening for the following
zones: Cimarron...Texas.
&&
89/99Hazardous weather outlook, Apr 5, 3:09 AM CDT, 10 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 309 AM CDT Tue Apr 5 2022 OKZ001>003-TXZ001>020-317-052200- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 309 AM CDT Tue Apr 5 2022 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Today and Tonight. Critical fire weather conditions are likely this afternoon through early this evening across the western half of the Texas Panhandle and the western and central Oklahoma Panhandle, where a Red Flag Warning is in effect. Elevated fire weather conditions are expected across the remainder of the eastern Texas and Oklahoma Panhandles. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Elevated to critical fire weather conditions are possible mainly during the afternoon and evening hours Wednesday through Monday across most, if not all, of the Texas and Oklahoma Panhandles. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. Area fire managers and emergency officials should be alert for elevated to critical fire weather conditions today through Monday. Schneider
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:19 PM CDT | Red Flag Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Donley, Gray and 12 more | 30 hr |
Nearby
Wind Advisories in Texas, 2022Wind Advisories in Oklahoma, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.